| Catalog Number |
DLX-45541-VPSB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Thrombosis/Thrombus (4440)
| Date of Event |
07/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "on (b)(6) 2025, patient 103-031, a 22-year-old female, presented to the clinic for scheduled device placement.Subsequently, on (b)(6) 2025, the same day the device was removed, the patient experienced a non-serious adverse event characterized by 'local site pain'.The catheter was replaced." additonal informaion recieved states "the picc team evaluated the patient and after recieving the results from the ultrasound that showed a blood clot in the cephalic vein, in conjunction with the patient complaining of insertion site pain, the decison was made to remove the picc and replace it." the patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Section d.1.-brand name corrected to agba picc g4 stylet: 1l 4.5fr x 55cm bp.Section d.4.-catalog# corrected to dlx-45541-vpsb.Section d.4.-lot# corrected to 33f24f1032.Section d.4.-udi# corrected to (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "on (b)(6) 2025, patient (b)(6) , a 22-year-old female, presented to the clinic for scheduled device placement.Subsequently, on (b)(6) 2025, the same day the device was removed, the patient experienced a non-serious adverse event characterized by 'local site pain'.The catheter was replaced." additonal informaion recieved states "the picc team evaluated the patient and after recieving the results from the ultrasound that showed a blood clot in the cephalic vein, in conjunction with the patient complaining of insertion site pain, the decison was made to remove the picc and replace it." the patient's current condition is reported as "fine".